# SDR CA020704003

- Difficulty date: June 29, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 34,829 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010143
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK IN LT NACELLE TRACED TO LT WING LIFT DUMP PRESSURE LINE. IPC 29-00-00 FIG 25 ITEM 330. LINE REPLACED.
